# SDR GTIA2025041438852

- Difficulty date: April 12, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N604NK
- Make and model: Airbus A320-232
- Aircraft serial: 4431
- Aircraft time: 51,811 hours, 23,740 cycles
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Elec Connector
- Part number: 558CA04A40Y00
- Part serial: 25337
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN CRUISE AT FL 340 AUTOPILOT DISCONNECTED AIRCRAFT PITCHED UP AND RIGHT. ECAM ELEC GEN 1 FAULT, AUTO FLT YAW DAMPER 1, RUD TRIM 1 FAULT, RUD TRU CIM 1. FCOM AND EQRH RAN. RESETS SUCCESSFUL. ABOUT 30 MINUTES LATER SAME AXACT ECAMS. ELEC GEN 1 RESET UNSUCCESSFUL. OTHER ECAM RESETS SUCCESSFUL.-PERFORMED A VISUAL OF GEN 1 AND #1 ENGINE IDG OIL LEVEL, ALSO R & R BUS TIE #1 CONTACTOR ( FIN 11XU1 ), OPS CK GOOD IAW AMM 24-22-55, 12-13-24.
